# SDR ASOA201804187063

- Difficulty date: April 18, 2018
- Submitted: April 18, 2018
- Operation: Air carrier
- Aircraft: N12135
- Make and model: Emb EMB-145XR
- Aircraft serial: 145718
- Aircraft time: 40,301 hours, 23,712 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fitting
- Part number: 14521937007
- Condition: Gouged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK,  WHEN THE OTBD HAT BUSHING FOR THE LEFT HINGE OF THE HORIZONTAL STAB WAS DAMAGED FROM THE SPHERICAL BEARING CHAFING.  MAINTENANCE REMOVED BOTH BUSHINGS AND FOUND BOTH OUT OF LIMITS. CONTINUED REAMING THE HOUSING AND REPLACED THE BUSHING.  INSTALLED A NEW BUSHINGS IAW SRM 55-10-02.  ALL WORK ACCOMPLISHED.
